# SDR SWIA202157260

- Difficulty date: February 13, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATONS NOTED AT FS 621 REAR PRESSURE BULKHEAD LBL9.5/ WL131,1.9" LONG AND 95% FULL SCREEN HEIGHT, LBL18/ WL 131, 3" L0NG AND 100% FULL SCREEN HEIGHT, BL0.00/ WL126, 9.5" LONG AND 97% FULL SCREEN HEIGHT AND RBL18 /WL131, 4.25" LONG AND 100% FULL SCREEN HEIGHT FAILING NDT.   (C-CHECK RO 4/2/2021)    REPAIRED 621 BULKHEAD IAW BOMBARDIER REO 601R-5361-1240 REV D 2016-10-31 AND MHIRJ REO 601R-53-61-7569 REV-- 2021-03-16.  COMPLETED TASK CARD  51-900-1003 SKY. NO WEIGHT CHANGE NOTED AT THIS TIME. SEE ATTACHED M-337.
